# SDR 07FDEA05103

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN 2 RIVETS HAVE LIGHTING STRIKES AT STR S-8R BS 510 AND 513 REMOVED LIGHTNING STRIKE DAMAGE TO SKIN AND STR 8R.  INSTALLED SKIN DOUBLER USING .050"2024 T-3 FILLER .040 2024 T-3, REF 53-30-2 FIG 20 STR 8.  REPAIRED USING BAC 1598-146 REF SRM 53-30-3 FIG 3.
